# SDR SWAA2025050509421

- Difficulty date: March 26, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER SCUFF PLATE OF FWD SERVICE DOOR AT FWD GALLEY AREA 2025-232156<[01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A18102100; DUE DATE: 13-NOV-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000 ; S/N: 1753759 ; DUE DATE: 30-JUN-25;[03] REPAIRED BY WELDING CENTER SCUFF PLATE OF FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED BY WELDING CENTER SCUFF PLATE OF FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
